Browse "MA-Journal Papers(저널논문)" by Issue Date

Jump to a point in the index:

Showing results 101 to 120 of 1559

101
A COMBINATORIAL MATRIX IN 3-MANIFOLD THEORY

Ko, Ki-Hyoungresearcher; SMOLINSKY, L, PACIFIC JOURNAL OF MATHEMATICS, v.149, no.2, pp.319 - 336, 1991-06

102
A GENERALIZATION OF MULTIPLIER THEOREM TO THE BALL

Choi, UJinresearcher; Kwak, Do Youngresearcher, INDIAN JOURNAL OF PURE APPLIED MATHEMATICS, v.22, no.7, pp.547 - 552, 1991-07

103
TOPOLOGICAL INVARIANTS OF REAL ALGEBRAIC ACTIONS

DOVERMANN, KH; KNOP, F; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.40, no.2, pp.171 - 188, 1991-07

104
정수론 프로그램 및 데이터 베이스의 제안

한상근researcher, 정보보호학회논문지, v.1, no.2, pp.60 - 62, 1991-08

105
Some remark on generalization of Deligne estimate

구자경researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.28, no.2, pp.201 - 205, 1991-08

106
SOME REMARKS ON ROTORS IN LINK THEORY

Jin, Gyo Taekresearcher; ROLFSEN, D, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.34, no.4, pp.480 - 484, 1991-12

107
LOCAL INTEGRABILITY OF CR-HYPERSURFACES

Kwon, Kil Hyunresearcher; SONG, BC, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.44, no.3, pp.375 - 380, 1991-12

108
On the estimate of the first eigenvalue of the Laplacian on a compact Riemannian manifold

지동표; 김진홍researcher, 대한수학회지(JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.55 - 62, 1992

109
On Continued Fraction Expansion of sqrt{d}

Sang Geun Hahnresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.1, pp.65 - 68, 1992

110
On the Diophantine equation $A^4+B^4+a^2C^4= D^4$

S. HAHNresearcher; Y. OH, 충청수학회지, v.5, pp.57 - 63, 1992

111
Small Discriminants

S. HAHNresearcher; Y. OH, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.2, pp.201 - 204, 1992

112
타원곡선 $Y^2=X^3+DX$ 의 한 응용

한상근researcher, 정보보호학회논문지, v.2, no.1, pp.45 - 48, 1992

113
SMITH EQUIVALENCE FOR FINITE ABELIAN-GROUPS

DOVERMANN, KH; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.152, no.1, pp.41 - 78, 1992-01

114
On the ring of integers of cyclotomic function fields

SUNGHAN BAEresearcher; SANG-GEUN HAHNresearcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.29, no.1, pp.153 - 163, 1992-01

115
On the boundary behavior of functions holomorphic on the ball

Kim, Hong Ohresearcher; Choi, Bu Rimresearcher, COMPLEX VARIABLES AND ELLIPTIC EQUATIONS, v.20, no.0, pp.53 - 61, 1992-01

116
Maximal functions of plurisubharmonic functions

Kim, Hong Ohresearcher, Tsukuba Journal of Mathematics, v.16, no.0, pp.0 - 0, 1992-01

117
On the action of Hecke operators on the Drinfeld cusp fors of small weight

배성한researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.1, pp.69 - 80, 1992-01

118
VOLUME COMPARISON OF BISHOP-GROMOV TYPE

Lee, Sungyunresearcher, BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, v.45, no.2, pp.241 - 248, 1992-04

119
A CHARACTERIZATION OF GENERALIZED STAIRCASES

HAIMAN, MD; Kim, Dongsuresearcher, DISCRETE MATHEMATICS, v.99, no.1-3, pp.115 - 122, 1992-04

120
Eigenvalues and Diophantine Approximation

GEON HO CHOEresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.7, no.1, pp.37 - 40, 1992-04

Discover

rss_1.0 rss_2.0 atom_1.0